MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Work order search: lens was returned in liquid, in lens case vial.Visual inspection found the lens torn in two pieces and portion of the optic torn (missing).Work order search: one similar complaint type event was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter stated that the surgeon was inserting a cq2015a implantable collamer lens, +21.0diopter, in the patients right eye (od) and a haptic tore off.There was patient contact but no injury.The lens was removed and the back up lens was implanted within the same surgery.
 
Additional Manufacturer Narrative
Corrected data: claim # (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7322431
Report Number2023826-2018-00362
Device Sequence Number16170664
Product Code HQL
UDI-Device Identifier00841542102001
UDI-Public00841542102001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR